# SDR AALA20071528

- Difficulty date: August 13, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT AFT GALLEY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
